Vol. 303, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Puzzles in $K$-homology of Grassmannians

Pavlo Pylyavskyy and Jed Yang

Vol. 303 (2019), No. 2, 703–727
Abstract

Knutson, Tao, and Woodward (2004) formulated a Littlewood–Richardson rule for the cohomology ring of Grassmannians in terms of puzzles. Vakil (2006) and Wheeler and Zinn-Justin (2017) have found additional triangular puzzle pieces that allow one to express structure constants for K-theory of Grassmannians. Here we introduce two other puzzle pieces of hexagonal shape, each of which gives a Littlewood–Richardson rule for K-homology of Grassmannians. We also explore the corresponding eight versions of K-theoretic Littlewood–Richardson tableaux.

Keywords
puzzles, hexagon, tiling, K-theory, Grassmannian, Littlewood–Richardson coefficient
Mathematical Subject Classification 2010
Primary: 05E15
Secondary: 14M15, 52C20
Milestones
Received: 3 April 2018
Revised: 3 March 2019
Accepted: 1 May 2019
Published: 4 January 2020
Authors
Pavlo Pylyavskyy
Department of Mathematics
University of Minnesota
Minneapolis
United States
Jed Yang
Department of Mathematics and Computer Science
Bethel University
St Paul, MN
United States